Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the measure of totally real algebraic integers. II


Author: C. J. Smyth
Journal: Math. Comp. 37 (1981), 205-208
MSC: Primary 12A15; Secondary 10F25
DOI: https://doi.org/10.1090/S0025-5718-1981-0616373-7
MathSciNet review: 616373
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a certain measure $ \Omega (\alpha )$, defined for totally real algebraic integers $ \alpha \ne 0$, $ \pm 1$, we find the four smallest values of $ \Omega (\alpha )$. The methods used involve linear programming, and the results are verified using Interval Arithmetic.


References [Enhancements On Off] (What's this?)

  • [1] C. J. Smyth, "On the measure of totally real algebraic integers," J. Austral. Math. Soc. Ser. A, v. 30, 1980, pp. 137-149. MR 607924 (82j:12002a)
  • [2] J. M. Yohe, "Software for interval arithmetic. A reasonably portable package," ACM Trans. Math. Software, v. 5, 1979, pp. 50-63.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A15, 10F25

Retrieve articles in all journals with MSC: 12A15, 10F25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1981-0616373-7
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society